# SDR DALA13024710952

- Difficulty date: May 24, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 61,738 hours, 45,847 cycles
- Engine: Pwa JT8D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 222
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN BS 222 BETWEEN LONGERON 17-18L.   FOUND OUT OF LIMITS.  REPAIRED IAW SRM 53-04-5 FIG 3 AND AMR 09531227, REV 2 AND ER/A 514796-14 REV ORIG.
